A Construction of Interpolating Wavelets On Invariant Sets

Copyright [©] (1999) by American Mathematical Society. Permission to make digital or hard copies of part or all of this work for personal or classroom use is granted without fee provided that copies are not made or distrubuted for profit. To copy otherwise, to republish, to post on servers, or to redistribute to lists, requires prior specific permission and/or a fee.

No Abstract Available.

By: Zhongying Chen, Charles A. Micchelli, Yuesheng Xu

Published in: Mathematics of Computation, volume 68, (no 228), pages 1569-87 in 1999

Please obtain a copy of this paper from your local library. IBM cannot distribute this paper externally.

Questions about this service can be mailed to reports@us.ibm.com .